ARTICLES


Published or accepted to be published in journals covered by SCI, SSCI or AHCI

International
  • I.Bayramoglu and C.M.Özkut.
    (2022) Recent Developments About Marshall-Olkin Bivariate Distribution.
    Journal Of Statistical Theory And Practice , Vol. 16, No. 1, 1-14, ISBN: 1559-8608
  • I.Bayramoglu.
    (2022) Fuzzy improved distribution function and order statistics.
    Journal Of Computational And Applied Mathematics , Vol. 411, 1-12,
  • A.Erem and I.Bayramoglu.
    (2022) A consistent statistical test based on bivariate random samples.
    Hacettepe Journal Of Mathematics & Statistics ,
  • I.Bayramoglu.
    (2022) A NOTE ON FIBONACCI SEQUENCES OF RANDOM VARIABLES.
    STATISTICA , Vol. 82, No. 1, 1-12, ISBN: 1973-2201
  • I.Bayramoglu.
    (2021) Bivariate and multivariate distributions with bimodal marginals.
    Communications In Statistics-Theory And Methods , Vol. 49, No. 2, 361-384, ISBN: 0361-0926
  • I.Bayramoglu and O.Gebizlioglu.
    (2021) A max–min model of random variables in bivariate random sequences.
    Journal Of Computational And Applied Mathematics , Vol. 388, No. 1, 1-10, ISBN: 0377-0427
  • M.Tavangar and I.Bayramoglu.
    (2020) On some models of ordered random variables and characterizations of distributions.
    Mathematical Methods Of Statistics ,
  • I.Bairamov.
    (2020) Joint distribution of a random sample and an order statistic: A new approach with an application in reliability analysis.
    Reliability Engineering And System Safety , Vol. 193, No. -, 1-8, ISBN: ISSN: 0951-8320
  • G.Kemalbay and İ.Bayramoğlu.
    (2019) On distribution of upper marginal records in bivariate random sequences.
    Turkish Journal Of Mathematics , Vol. 43, No. 3, 1474-1491, ISBN: 1300-0098
  • I.Bayramoglu.
    (2019) Bivariate and multivriate distributions with bimodal marginals.
    Communications In Statistics-Theory And Methods (in Press) , 1-24, ISBN: 0361-0926
  • I.Bayramoglu.
    (2018) A note on the ordering of distribution functions of INID random variables.
    Journal Of Computational And Applied Mathematics , Vol. 434, 49-54,
  • A.Erem and I.Bayramoglu.
    (2017) Exact and asymptotic distributions of exceedance statistics for bivariate random sequences.
    Statistics & Probability Letters , Vol. 125, 181-188,
  • İ.Bayramoğlu and M.Ozkut.
    (2016) Mean residual life and inactivity time of a coherent system subjected to Marshall–Olkin type shocks.
    Journal Of Computational And Applied Mathematics , Vol. 298, 191-200,
  • I.Bayramoglu.
    (2016) On the records of multivariate random sequences.
    Metrika , Vol. 79, 725-747,
  • I.Bairamov , S.Gürler and B.Ucer.
    (2015) On the Mean Remaining Strength of the k-Out-of-n:F System with Exchangeable Components.
    Communications In Statistics-Simulation And Computation , Vol. 44, 1-13,
  • G.Kemalbay , İ.Bayramoglu (Bairamov).
    (2015) Joint distribution of new sample rank of bivariate order statistics.
    Journal Of Applied Statistics , Vol. 42, No. 10, 2280-2289, ISBN: 0266-4763
  • I.Bairamov , S.Eryilmaz.
    (2015) Order statistics of dependent sequences consisting of two different sets of exchangeable variables.
    Journal Of Applied And Computational Mathematics , Vol. 286, 1-6,
  • S.Gürler , B.Hudaverdi and İ.Bairamov.
    (2015) On the remaining strength at the system level for some bivariate survival models based on exponential distribution..
    Journal Of Computational And Applied Mathematics , Vol. 290, 535-542, ISBN: ISSN 0377-0427
  • T.Mahdi , İ.Bairamov.
    (2015) On conditional residual lifetime and conditional inactivity time.
    Reliability Engineering And System Safety , Vol. 144, 225-233, ISBN: 0951-8320
  • I.Bairamov , M.Özkut.
    (2015) The Reliability of Coherent Systems Subjected to Marshall-Olkin Type Shocks.
    IEEE Transactions On Reliability , Vol. 64, No. 1, 1-13,
  • I.Bairamov , M.Tavangar.
    (2014) MORE ON PROGRESSIVELY TYPE-II CENSORED ORDER STATISTICS FOR MULTIVARIATE OBSERVATIONS.
    AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS , Vol. 56, No. 4, 385-394,
  • K.Bayramoglu , I.Bairamov.
    (2014) Baker-Lin-Huang type bivariate distributions based on order statistics..
    Communications In Statistics-Theory And Methods , Vol. 43, 1992-2006,
  • K.Bayramoglu , I.Bairamov.
    (2014) On censored bivariate random variables: copula, characterization and estimation.
    Communications In Statistics-Simulation And Computation , Vol. 43, 2173-2185,
  • I.Bairamov.
    (2014) On conditionally ordered random variables, copula and order statistics.
    Communications In Statistics-Theory And Methods , Vol. 43, 10-12,
  • I.Bairamov , B.Khaledi and M.Shaked.
    (2014) Stochastic comparison of order statistics and their concomitants.
    Journal Of Multivariate Analysis , Vol. 124, 105-115,
  • I.Bairamov , G.Yapakci Giner.
    (2014) Order statistics and exceedances for some models of INID random variables.
    Brazilian Journal Of Probability And Statistics , Vol. Vol. 28, I, No. 4, 492-514, ISBN: 0103-0752
  • I.Bairamov , A.Stepanov.
    (2013) Number of observations near the maximum in an F-alfa scheme.
    Statistics: A Journal Of Theoretical And Applied Statistics , Vol. 47, No. 1, 191-201, ISBN: 0233-1888
  • I.Bairamov , G.Kemalbay.
    (2013) Some novel discrete distributions under fourfold sampling schemes and conditional bivariate order statistics.
    Journal Of Computational And Applied Mathematics , Vol. 248, 1-14,
  • I.Bairamov.
    (2013) Reliability and mean residual life of complex systems with two dependent components per element.
    IEEE Transactions On Reliability , Vol. 62, 276-285,
  • I.Bairamov , K.Bayramoglu.
    (2013) From the Huang-Kotz distribution to Baker's bivariate distribution.
    Journal Of Multivariate Analysis , Vol. 113, No. 1, 106-115, ISBN: 0047-259X
  • M.Tavangar , I.Bairamov.
    (2012) A Note on the residual lifetimes in a life-test under Progressive Type-II right censoring scheme. Applied and Computational Mathematics. N. 3, 368-377.PDF.
    Applied And Computational Mathematics , Vol. 3, 368-377,
  • S.N.Eryılmaz , I.Bayramoglu.
    (2012) On extreme residual lives after the failure of the system.
    Mathematical Problems In Engineering , Vol. 2012, 1-11,
  • M.Tavangar , I.Bairamov.
    (2012) On the residual lifetimes of coherent systems with exchangeable components.
    Pakistan Journal Of Statistics , Vol. 28, No. 3, 303-313, ISBN: 1012-9367
  • I.Bairamov.
    (2012) Corrigendum to "Majorization bounds for distribution functions"[Statist. Probab.Lett 82(2012).
    Statistics And Probability Letters , Vol. 82, 7-8,
  • I.Bairamov.
    (2012) Majorization bounds for distribution function.
    Statistics And Probability Letters , Vol. 82, 1799-1806,
  • I.Bairamov , S.Parsi.
    (2011) On flexible progressive censoring.
    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , Vol. 235, No. 16, 4537-4544, ISBN: 0377-0427
  • I.Bairamov , S.Parsi.
    (2011) Order statistics from mixed exchangeable random variables.
    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , Vol. 235, No. 16, 4629-4638, ISBN: 0377-0427
  • I.Bairamov , A.Stepanov.
    (2010) Numbers of near-maxima for the bivariate case.
    STATISTICS & PROBABILITY LETTERS , Vol. 80, No. 3-4, 196-205, ISBN: 0167-7152
  • I.Bairamov , A.Berred and A.Stepanov.
    (2010) Limit results for ordered uniform spacings.
    Statistical Papers , Vol. 51, No. 1, 227-240,
  • S.Gurler , I.Bairamov.
    (2009) Parallel and k-out-of-n: G systems with nonidentical components and their mean residual life functions.
    APPLIED MATHEMATICAL MODELLING , Vol. 33, No. 2, 1116-1125, ISBN: 0307-904X
  • I.Bairamov , S.Eryilmaz.
    (2009) Waiting times of exceedances in random threshold models.
    STATISTICS & PROBABILITY LETTERS , Vol. 79, No. 5, 676-683, ISBN: 0167-7152
  • S.Parsi , I.Bairamov.
    (2009) Expected values of the number of failures for two populations under joint Type-II progressive censoring.
    COMPUTATIONAL STATISTICS & DATA ANALYSIS , Vol. 53, No. 10, 3560-3570, ISBN: 0167-9473
  • I.Bairamov , S.Eryilmaz.
    (2008) Joint behaviour of precedences and exceedances in random threshold models.
    AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS , Vol. 50, No. 3, 209-216, ISBN: 1369-1473
  • I.Bairamov , B.C.Arnold.
    (2008) On the residual lifelengths of the remaining components in an n-k+1 out of n system.
    STATISTICS & PROBABILITY LETTERS , Vol. 78, No. 8, 945-952, ISBN: 0167-7152
  • I.Bairamov , H.Tanil.
    (2008) Distributions of exceedances of generalized order statistics.
    STATISTICS , Vol. 42, No. 1, 67-76, ISBN: 0233-1888
  • I.Bairamov.
    (2007) Preface.
    COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , Vol. 36, No. 7, 1271-1272, ISBN: 0361-0926
  • I.Bairamov , T.Ozkal.
    (2007) On Characterization of Distributions Through the Properties of Conditional Expectations of Order Statistics.
    Source: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , Vol. 36, No. 7, 1319-1326, ISBN: 0361-0926
  • I.Bairamov , H.Tanil.
    (2007) On distributions of exceedances based on generalized order statistics.
    COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , Vol. 36, No. 7, 1479-1491, ISBN: 0361-0926
  • I.G.Bairamov , M.K.Khan.
    (2007) On exceedances of record and order statistics.
    PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY , Vol. 135, No. 6, 1935-1945, ISBN: 0002-9939
  • I.Bairamov , A.Stepanov.
    (2006) A note on large deviations for weak records.
    STATISTICS & PROBABILITY LETTERS , Vol. 76, No. 14, 1449-1453, ISBN: 0167-7152
  • I.Bairamov.
    (2006) Progressive Type II censored order statistics for multivariate observations.
    JOURNAL OF MULTIVARIATE ANALYSIS , Vol. 97, No. 4, 797-809, ISBN: 0047-259X
  • M.Asadi , I.Bayramoglu.
    (2006) The mean residual life function of a k-out-of-n structure at the system level.
    IEEE TRANSACTIONS ON RELIABILITY , Vol. 55, No. 2, 314-318, ISBN: 0018-9529
  • I.Bairamov , S.Eryilmaz.
    (2006) Spacings, exceedances and concomitants in progressive type II censoring scheme.
    JOURNAL OF STATISTICAL PLANNING AND INFERENCE , Vol. 136, No. 3, 527-536, ISBN: 0378-3758
  • O.E.Oruc , I.Bairamov.
    (2005) On the general class of two-sided power distribution.
    COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , Vol. 34, No. 5, 1009-1017, ISBN: 0361-0926
  • I.Bairamov , M.Ahsanullah and A.G.Pakes.
    (2005) A characterization of continuous distributions via regression on pairs of record values.
    AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS , Vol. 47, No. 4, 543-547, ISBN: 1369-1473
  • M.Asadi , I.Bayramoglu.
    (2005) A note on the mean residual life function of a parallel system.
    COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , Vol. 34, No. 2, 475-484, ISBN: 0361-0926
  • S.Eryilmaz , I.G.Bairamov.
    (2003) On a new sample rank of an order statistics and its concomitant.
    STATISTICS & PROBABILITY LETTERS , Vol. 63, No. 2, 123-131, ISBN: 0167-7152
  • I.Bairamov , S.Kotz and T.J.Kozubowski.
    (2003) A new measure of linear local dependence.
    STATISTICS , Vol. 37, No. 3, 243-258, ISBN: 0233-1888
  • I.G.Bairamov , S.Kotz.
    (2002) Dependence structure and symmetry of Huang-Kotz FGM distributions and their extensions.
    METRIKA , Vol. 56, No. 1, 55-72, ISBN: 0026-1335
  • I.Bairamov , S.Kotz and O.L.Gebizlioglu.
    (2001) The Sarmanov family and its generalization.
    SOUTH AFRICAN STATISTICAL JOURNAL , Vol. 35, No. 2, 205-224, ISBN: 0038-271X
  • I.G.Bairamov , S.Kotz.
    (2001) On distributions of exceedances associated with order statistics and record values for arbitrary distributions.
    STATISTICAL PAPERS , Vol. 42, No. 2, 171-185, ISBN: 0932-5026
  • I.Bairamov , S.Kotz and M.Bekci.
    (2001) New generalized Farlie-Gumbel-Morgenstern distributions and concomitants of order statistics.
    JOURNAL OF APPLIED STATISTICS , Vol. 28, No. 5, 245-254, ISBN: 0266-4763
  • I.G.Bairamov.
    (2000) On the characteristic properties of exponential distribution.
    ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS , Vol. 52, No. 3, 448-458, ISBN: 0020-3157
  • I.G.Bairamov , A.Apaydin.
    (2000) Characterizations of continuous distributions by property of conditional expectation.
    SOUTH AFRICAN STATISTICAL JOURNAL , Vol. 34, 37-48, ISBN: 0038-271X
  • I.G.Bairamov , S.N.Eryilmaz.
    (2000) Distributional properties of statistics based on minimal spacing and record exceedance statistics.
    JOURNAL OF STATISTICAL PLANNING AND INFERENCE , Vol. 90, No. 1, 21-33, ISBN: 0378-3758
  • I.G.Bairamov , Y.I.Petunin.
    (1991) Statistical tests based on training samples.
    Cybernetics , Vol. 27, No. 3, 408-413,
  • I.G.Bairamov , Y.I.Petunin.
    (1990) Structure of invariant confidence intervals containing the main distributed mass.
    THEORY OF PROBABILITY AND ITS APPLICATIONS , Vol. 35, No. 1, 15-26, ISBN: 0040-585X

Published or accepted to be published in journals covered by other indexes

International
  • B.H.Ucer , I.Bayramoglu.
    (2007) A New Epsilon-Local Dependence Measure and Dependence Maps.
    Selcuk Journal Of Applied Mathematics , Vol. 8, No. 2, 3-12, ISBN: 1302-7980
  • S.Gurler , I.Bayramoglu.
    (2006) The Mrl Function Of The K-Out-Of-N System With Nonidentical Components In The System Level.
    Selcuk Journal Of Applied Mathematics , Vol. 7, No. 2, 41-54, ISBN: 1302-7980
  • G.Arslan , M.Ahsanullah and I.G.Bayramoglu.
    (2005) On Characteristics Properties of Uniform Distribution.
    Sankhya: The Indian Journal Of Statistics , Vol. 67, No. 4, 715-721, ISBN: 0581-572X
  • S.Eryilmaz , I.G.Bairamov.
    (2004) Characterization of symmetry and exceedance models in multivariate FGM distributions.
    Journal Of Applied Statistical Science , Vol. 13, No. 2, 87-99, ISBN: 1067-5817
  • I.G.Bairamov , M.Ahsanullah and I.Akhundov.
    (2002) A residual life function of a system having parallel or series structures.
    J. Statist. Theor. Appl. , Vol. 1, No. 2, 119-132,
  • I.G.Bairamov , N.Ozkaya.
    (2000) On the nonparametric Test for two Sample Problem based on spacings.
    Journal Of Applied Statistical Science , Vol. 10, No. 1, 57-68, ISBN: 1067-5817
  • I.G.Bairamov , Y.Akdi.
    (2000) Distribution of Record Times for Random Walk Processes.
    ISTATISTIK, Journal Of Turkish Statistical Association , Vol. 3, No. 3, 99-110,
  • I.G.Bairamov , M.Ahsanullah.
    (2000) Distributional relations between order statistics and the sample itself and characterization of exponential distribution.
    Journal Of Applied Statistical Science , Vol. 10, No. 1, 1-16, ISBN: 1067-5817
  • I.G.Bairamov , O.L.Gebizlioglu and M.F.Kaya.
    (1999) Distributional properties of statistics based on invariant confidence intervals.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 2, No. 1, 15-32,
  • M.Ahsanullah , I.G.Bairamov.
    (1999) A Characterization of Uniform Distribution.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 2, No. 3, 145-151,
  • M.Bekci , I.Bairamov.
    (1999) Concomitants of order statistics in FGM type bivariate uniform distributions.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 2, No. 2, 135-144,
  • I.G.Bairamov , D.Klyushin and Y.I.Petunin.
    (1998) Construction of confidence intervals for dependent observations.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 1, No. 2, 67-74,
  • I.G.Bairamov , O.L.Gebizlioglu.
    (1998) On the distance sequence of distribution functions.
    Journal Of Applied Statistical Science , Vol. 8, No. 1, 59-66, ISBN: 1067-5817
  • I.G.Bairamov , Y.I.Petunin , D.A.Klyushin , K.P.Ganina and N.V.Boroday.
    (1998) Retrospective determination of prognostic significance of cytogenetic, morphological and clinical factors in the linear regression model and calculation of confidence limits for survival time of patients suffering from malignant melanoma.
    Applied Statistical Science , Vol. 4, ISBN: 1067-5817
  • D.Klyushin , Y.I.Petunin , I.G.Bairamov.
    (1998) Test of heterogeneity of general population.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 1, No. 3, 19-29,
  • I.G.Bairamov , F.A.Aliev.
    (1998) On characterization of distributions through the properties of records.
    Journal Of Applied Statistical Science , Vol. 8, No. 1, ISBN: 1067-5817
  • Y.I.Petunin , D.A.Klyushin , K.P.Ganina , N.V.Boroday and I.G.Bairamov.
    (1998) Statistical investigation of the malignancy associated changes in buccal epithelium under breast cancer.
    Applied Statistical Science , Vol. 4, 159-173, ISBN: 1067-5817
  • I.G.Bairamov , O.L.Gebizlioglu.
    (1998) On the distance sequence of distribution functions and goodness of fit tests.
    ISTATISTIK, Journal Of The Turkish Statistical Association , Vol. 1, No. 1, 51-61,
  • I.G.Bairamov.
    (1998) On the new test based on training samples for the observation classification problem.
    Applied Statistical Science , Vol. 4, ISBN: 1067-5817
  • I.G.Bairamov.
    (1997) Some distribution free properties of statistics based on record values and characterizations of distributions through a record.
    Journal Of Applied Statistical Science , Vol. 5, No. 1, 17-25, ISBN: 1067-5817
  • I.G.Bairamov , O.L.Gebizlioglu.
    (1997) On the ordering of random vectors in a norm sense.
    Journal Of Applied Statistical Science , Vol. 6, No. 1, 77-86, ISBN: 1067-5817
  • I.G.Bairamov.
    (1992) Statistical criteria based on training samples in the problem of classification of observations.
    Theory Of Probability And Mathematical Statistics , Vol. 46, 13-17,

Published or accepted to be published in refereed journals

International
  • I.Bairamov , B.Altinsoy (Yagci) , G.J.Kerns.
    (2011) On generalized Sarmanov bivariate distributions.
    TWMS Journal Of Applied And Engineering Mathematics , Vol. 1, No. 1, 86-97, ISBN: 2146-1147
  • I.Bairamov , O.E.Gultekin.
    (2010) Discrete distributions connected with the bivariate binomial.
    HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , Vol. 39, No. 1, 109-120, ISBN: 1303-5010
  • I.Bairamov , B.Ucer.
    (2009) On a dependence between random variables in a neighborhood of a particular point.
    Journal Of Statistical Theory And Applications , Vol. 8, No. 4, 392-402, ISBN: 1538-7887
  • I.Bairamov , S.Kotz.
    (2003) On a new family of positive quadrant dependent bivariate distributions.
    International Mathematical Journal , Vol. 3, No. 11, 1247-1254,
  • I.Bairamov , S.Kotz.
    (2000) On local dependence function for multivariate distributions.
    New Trends In Probability And Statistics , Vol. 5, 27-44,
  • I.G.Bairamov , Y.I.Petunin.
    (1993) Invariant confidence intervals containing the general part of the distributed mass of general set.
    English Translation In J. Soviet. Math. , Vol. 66, 2534-2538,
  • I.G.Bairamov , P.M.Guseynov.
    (1992) On the problem of classification of observations on the basis of samples of brightnesses of the homogenous natural formations.
    J.Soobsheniya NPO Kosmicheskih Issledovaniy , Vol. 6, 41-44,
  • I.G.Bairamov.
    (1991) Distributions related with differences of adjacent order statistics.
    Transactions Of Academy Of Sciences Of Azerbaijan. Series Of Physical-Technical And Mathematical Sc , Vol. 12, No. 1, 42-44,
  • I.G.Bairamov.
    (1990) Testing of statistical hypothesis with the help of statistical criteria based on training samples.
    Transactions Of Academy Of Sciences Of Azerbaijan. Series Of Physical-Technical And Mathematical Sc , Vol. 11, No. 1-2, 151-156,